# SDR SWAA2025031494272

- Difficulty date: February 8, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB BETWEEN STA. 663 TO STA. 675 RBL 42. CRACK LENGTH 0.625 IN. PASSENGER CABIN 2025-112981 <[01]. TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 240525411; DUE DATE: 13-NOV -25.; [02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 240525411; DUE DATE: 13-NOV -25.; [03] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LOC. BTW STA 663 TO STA 675; RBL 30 TO RBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGNOFF BELOW.; [04] TASK CARD COMPLETE AND CERTIFIED AS RII.  SEE INDIVIDUAL SIGN OFF BELOW.
